SOLPADEINE MAX SOLUBLE TABLETS

Sale price Price GH₵15.00 Regular price Unit price  per 

Shipping calculated at checkout.

Buy Solpadeine Max Soluble Tablets  Online from E-Pharmacy Ghana, a Pharmacy in Ghana - Shop them at the best price. Enjoy Cash On Delivery | Secure Payment | Free Health Consultation from our Online Pharmacists. Ghana’s First Online Pharmacy.

Price is per strip. Solpadeine Max Soluble Tablets provies fast and powerful pain relief from headaches, period pain, migraines and dental pain.

Medicines are not ordinary items of ecommerce. This medicine is frequently misused and your order will be checked by the pharmacist in accordance with our policy on the sale of medicines frequently misused.

This soluble medication acts as a powerful and strong pain relief for conditions such as headache, backache, sinusitis, dental pain, arthritic and muscle pain, nerve pain (neuralgia), migraine, period pain and sore throat. Also reduces temperature and provides symptoms.


Dosage:

Adults: Two tablets to be dissolved in water up to four times a day as needed but no more regularly than every four hours. No more than two tablets per dose. No more than eight tables in 24 hours.

Children 16-18: Take 1-2 tablets dissolved in a tumbler of water every 6 hours as required. Do not take more frequently than every 6 hours. Do not take more than 8 tablets in 24 hours.

Children 12-15: Take 1 tablet dissolved in a tumbler of water every 6 hours as required. Do not take more frequently than every 6 hours. Do not take more than 4 tablets in 24 hours..


Contains:

Paracetamol 500mg, Codeine Phosphate Hemihydrate 12.8mg and Caffeine 30mg.


Caution:

Not suitable for children. Do not exceed the stated dose. Use with care if severe kidney or liver problems. Do not take other paracetamol containing products at the same time as this medicine. Do not take for more than three days without consulting a doctor.

Buy from a pharmacy in Ghana. An Online Pharmacy in Ghana. Nationwide Delivery available.